Alert archive / Tennessee / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 154, NWS Memphis, TN

June 1, 20187 counties in Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Jun 1, 2018, 2:08 AM CDT for 7 counties in Tennessee. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2018, 2:08 AM CDT (07:08 UTC)
Expired
Jun 1, 2018, 2:39 AM CDT
In force
31 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Chester County, TN, Crockett County, TN, Fayette County, TN, Hardeman County, TN, Haywood County, TN, Madison County, TN, Tipton County, TN

The radar

The Memphis radar (KNQA), 90 km from the middle of the area, began a volume at 07:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 7:56 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 7.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2018-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1087 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2018-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1087 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
1560 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

479 
WUUS54 KMEG 010708
SVRMEG
TNC023-033-047-069-075-113-167-010800-
/O.NEW.KMEG.SV.W.0154.180601T0708Z-180601T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
208 AM CDT FRI JUN 1 2018

The National Weather Service in Memphis has issued a

* Severe Thunderstorm Warning for...
  Southeastern Tipton County in southwestern Tennessee...
  Southern Crockett County in northwestern Tennessee...
  Fayette County in southwestern Tennessee...
  Northern Hardeman County in southwestern Tennessee...
  Haywood County in southwestern Tennessee...
  Madison County in southwestern Tennessee...
  Western Chester County in southwestern Tennessee...

* Until 300 AM CDT.

* At 207 AM CDT, a severe thunderstorm was located near Holly Grove,
  or 7 miles east of Brownsville, moving southeast at 60 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Jackson, Brownsville, Henderson, Bolivar, Chickasaw State Park,
  Chickasaw State Forest, Fairview, Whiteville, Somerville, Alamo,
  Bells, Three Way, Silerton, Masseyville, Hillville, Dancyville,
  Cloverport, Mercer, Bemis and Belle Eagle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. This storm has produced wind damage 
across Haywood and Crockett counties. SEEK SHELTER NOW inside a 
sturdy structure and stay away from windows!

&&

LAT...LON 3531 8867 3531 8868 3525 8872 3525 8878
      3522 8878 3500 8962 3539 8963 3579 8925
      3579 8861 3558 8861 3559 8860
TIME...MOT...LOC 0707Z 292DEG 55KT 3560 8913 

HAIL...<.75IN
WIND...60MPH
 
$$
3 follow-up statements
836 
WWUS54 KMEG 010727
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
227 AM CDT FRI JUN 1 2018

TNC033-075-167-010737-
/O.CAN.KMEG.SV.W.0154.000000T0000Z-180601T0800Z/
Tipton TN-Crockett TN-Haywood TN-
227 AM CDT FRI JUN 1 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TIPTON...SOUTHERN
CROCKETT AND HAYWOOD COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southwestern and northwestern Tennessee.

LAT...LON 3531 8867 3531 8868 3525 8872 3525 8878
      3522 8879 3500 8962 3538 8963 3540 8955
      3540 8919 3543 8918 3543 8908 3569 8907
      3568 8906 3567 8902 3578 8889 3579 8890
      3579 8861 3558 8861 3559 8860
TIME...MOT...LOC 0727Z 292DEG 55KT 3548 8878 

$$

TNC023-047-069-113-010800-
/O.CON.KMEG.SV.W.0154.000000T0000Z-180601T0800Z/
Fayette TN-Hardeman TN-Madison TN-Chester TN-
227 AM CDT FRI JUN 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR FAYETTE...NORTHERN HARDEMAN...MADISON AND WESTERN CHESTER
COUNTIES...

At 227 AM CDT, a severe thunderstorm was located near Chickasaw State
Park, moving east at 65 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Jackson, Henderson, Bolivar, Chickasaw State Forest, Chickasaw State
Park, Fairview, Whiteville, Somerville, Three Way, Silerton,
Masseyville, Bemis, Cloverport, Mercer, Robertson, Warren, Carroll,
Macon, Oakland and Piperton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3531 8867 3531 8868 3525 8872 3525 8878
      3522 8879 3500 8962 3538 8963 3540 8955
      3540 8919 3543 8918 3543 8908 3569 8907
      3568 8906 3567 8902 3578 8889 3579 8890
      3579 8861 3558 8861 3559 8860
TIME...MOT...LOC 0727Z 292DEG 55KT 3548 8878 

HAIL...<.75IN
WIND...60MPH
 
$$
273 
WWUS54 KMEG 010734
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
234 AM CDT FRI JUN 1 2018

TNC023-047-069-113-010800-
/O.CON.KMEG.SV.W.0154.000000T0000Z-180601T0800Z/
Fayette TN-Hardeman TN-Madison TN-Chester TN-
234 AM CDT FRI JUN 1 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR CENTRAL FAYETTE...NORTHERN HARDEMAN...MADISON AND WESTERN CHESTER
COUNTIES...

At 234 AM CDT, a severe thunderstorm was located near Chickasaw State
Park, moving east at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Jackson, Henderson, Bolivar, Chickasaw State Forest, Chickasaw State
Park, Whiteville, Somerville, Silerton, Masseyville, Bemis,
Cloverport, Mercer, Robertson, Warren, Carroll, Macon, Oakland,
Piperton, Rossville and Moscow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3531 8868 3525 8873 3525 8879 3522 8880
      3500 8962 3520 8962 3527 8939 3539 8913
      3553 8899 3561 8897 3573 8884 3576 8877
      3579 8862 3558 8862 3559 8861
TIME...MOT...LOC 0734Z 291DEG 49KT 3548 8881 

HAIL...<.75IN
WIND...60MPH
 
$$
105 
WWUS54 KMEG 010739
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
239 AM CDT FRI JUN 1 2018

TNC023-047-069-113-010749-
/O.CAN.KMEG.SV.W.0154.000000T0000Z-180601T0800Z/
Fayette TN-Hardeman TN-Madison TN-Chester TN-
239 AM CDT FRI JUN 1 2018

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FAYETTE...NORTHERN
HARDEMAN...MADISON AND WESTERN CHESTER COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southwestern and northwestern Tennessee.

LAT...LON 3531 8868 3525 8873 3525 8879 3522 8880
      3500 8962 3520 8962 3527 8939 3539 8913
      3553 8899 3561 8897 3573 8884 3576 8877
      3579 8862 3558 8862 3559 8861
TIME...MOT...LOC 0738Z 292DEG 55KT 3545 8871 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 11:56 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, May 31, 11:56 PM CDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1156 PM CDT Thu May 31 2018

.UPDATE...

Updated to include 06z aviation discussion.

&&

.PREV DISCUSSION... /issued 823 PM CDT Thu May 31 2018/

UPDATE...

Update to include severe thunderstorm watch and to slow the
advance of higher pops southward.

DISCUSSION...

Showers and thunderstorms have developed just to the north of the
Mid South this evening in response to a shortwave progressing
southeast from the Middle Mississippi Valley. As the wave moves
south, expect enhanced mid level forcing to result in storms
organizing into a squall-line and pushing south through the region
late this evening through the overnight hours. The airmass in
advance of the shortwave remains very warm, moist, and
conditionally unstable with MLCAPE values in excess of 2000 j/kg
and mid level lapse rates around 8C. In addition to the available
instability, deep layer shear should increase on the order of
30-40 kts across the northern half of the region, which should
continue to support storm organization and squall line potential.
This is also supported by the latest mesoanalysis which is showing
DCAPE greater than 1000 j/kg. The threat for damaging winds will
be the greatest severe threat, with a secondary threat for large
hail and isolated tornadoes.

Storms should weaken late tonight as they progress south of the
Interstate 40 corridor, where mid level capping is stronger and
mid level heights are greater.

The forecast has been updated along with grids and hazardous
weather outlook products.

JLH

PREV DISCUSSION... /issued 326 PM CDT Thu May 31 2018/

Convection along old outflow boundaries across Southern Missouri
and Western Kentucky has begun. Latest CAM models show convection
eventually developing into a line that will push into Northeast
Arkansas, the Missouri Bootheel and Northwest Tennessee by 5-7 PM.
Since the airmass over the Mid-South is very moist and unstable,
a decent cold pool may develop pushing MCS farther south than some
of the CAM models are suggesting. Have based POPS for tonight on
the 12Z NSSL-WRF as the model seems to have the best handle on
possible timing. Damaging winds will be the main threat from these
storms, but large hail will also be possible. The storms will
likely reach the I-40 corridor between 8 PM-12 AM CDT, possibly
moving as far south as North Mississippi between 10 PM-2 AM CDT
before dying out. Lingering showers may still be affecting
Northwest Mississippi around sunrise.

The CAM models indicate redevelopment of thunderstorms will occur
by Friday midday along old outflow boundaries across North
Mississippi. The convection will continue across North Mississippi
into the afternoon hours. Elsewhere, may stay dry. Temperatures
may be cooler across North Mississippi due to lingering cloud
cover from the previous nights convection and redevelopment. For
areas north of the of the I-40 corridor, highs will reach back
into the lower 90s.

Saturday will be a warm day across the Mid-South with highs
reaching into lower to mid 90s. As a result, heat indices will
reach between 100-105 degrees across much of the area. At this
time, only expect isolated convection to develop which will likely
be more diurnally driven. Better chances for showers and
thunderstorms will come Saturday Night as a cold front pushes
through the CWA. Some of these storms may be severe especially
during the evening hours.

On Sunday, high pressure will settle over the region with the area
remaining in northwest flow aloft through the middle of next week.
Drier air and cooler temperatures will filter into the region
thanks to the high pressure. Expect generally rain free conditions
from Sunday through Thursday. However, can't totally rule out
convection developing in association with a disturbance moving
through the northwest flow. For now will continue with a dry
forecast.

KRM

&&

.AVIATION...

A line of storms moving NW to SE across the CWA overnight could
temporarily reduce VSBY and bring gusty winds to all four
terminals. Currently handling this with TEMPO as best guess of
timing based on trends and high resolution model guidance. Went
with VCSH and VCTS for tomorrow morning and afternoon as guidance
suggests a boundary stalls over the region, with a weak impulse
traversing the region aloft, which will likely lead to further
convection. Winds subside late in the period and become more
variable.

ZDM

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, May 31, 8:12 PM CDT, 5 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
812 PM CDT Thu May 31 2018

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-020315-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
812 PM CDT Thu May 31 2018

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Tonight

An Enhanced Risk for severe thunderstorms will remain across
northern portions of the Mid South tonight with a Slight Risk
further south across the Interstate 40 corridor.

Thunderstorms will drop southeast later this evening and overnight
forming into a line and posing the threat for damaging winds,
large hail, and isolated tornadoes. This severe threat will
diminish late tonight as the line pushes south of the Interstate
40 corridor well after midnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Heat indices could exceed 100 degrees both Friday and Saturday.
There will be additional chances for strong to severe
thunderstorms across the Mid South on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed tonight.

JLH

In the hours before

Local storm report, May 31, 11:51 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1151 PM CDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 PM     TSTM WND DMG     MARMADUKE               36.19N 90.39W
05/31/2018                   GREENE             AR   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS A LARGE TREE DOWN AT THE
            INTERSECTION OF SOUTH 5TH STREET AND MAIN STREET IN
            MARMADUKE, GREENE COUNTY.

&&

JLH
Local storm report, Jun 1, 12:40 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1240 AM CDT FRI JUN 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 AM     TSTM WND DMG     PARAGOULD               36.06N 90.51W
06/01/2018                   GREENE             AR   AMATEUR RADIO

            ALUMINUM FLAG POLE SNAPPED HALF WAY UP BY SEVERE WINDS IN
            PARAGOULD IN GREENE COUNTY.

&&

JLH
Local storm report, Jun 1, 12:55 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1255 AM CDT FRI JUN 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 AM     TSTM WND DMG     PARAGOULD               36.06N 90.51W
06/01/2018                   GREENE             AR   BROADCAST MEDIA

            STRUCTURAL DAMAGE DUE TO SEVERE WINDS IN PARAGOULD,
            GREENE COUNTY. REPORT RECEIVED VIA KAIT METEOROLOGIST.

&&

JLH
Local storm report, Jun 1, 1:14 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
114 AM CDT FRI JUN 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 AM     TSTM WND DMG     PARAGOULD               36.06N 90.51W
06/01/2018                   GREENE             AR   PUBLIC

            NUMEROUS TREES AND POWER LINES DOWN ACROSS PARAGOULD TO
            INCLUDE SOUTH 7TH STREET, CARROLL ROAD, AND WEST THOMPSON
            STREET. THESE ROADS ARE CURRENTLY CLOSED DUE TO TREE
            DAMAGE.

&&

JLH
Local storm report, Jun 1, 1:37 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
137 AM CDT FRI JUN 1 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 AM     TSTM WND DMG     BROWNSVILLE             35.59N 89.25W
06/01/2018                   HAYWOOD            TN   TRAINED SPOTTER

            STORM SPOTTER REPORTS TREES AND POWER LINES DOWN ACROSS
            ROADS COUNTYWIDE ACROSS HAYWOOD COUNTY.

&&

JLH
Special weather statement, Jun 1, 1:53 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Memphis TN
153 AM CDT FRI JUN 1 2018

ARZ036-048-MSZ001-TNZ049-088-089-010745-
St. Francis AR-Crittenden AR-DeSoto MS-Tipton TN-Fayette TN-
Shelby TN-
153 AM CDT FRI JUN 1 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 245 AM CDT
FOR...

Northeastern St. Francis County in eastern Arkansas...
Crittenden County in eastern Arkansas...
Northern DeSoto County in northeastern Mississippi...
Southwestern Tipton County in southwestern Tennessee...
Western Fayette County in southwestern Tennessee...
Shelby County in southwestern Tennessee...

At 152 AM CDT...a strong thunderstorm producing pea size hail or
larger and winds at least 40 mph was located near Meeman Shelby
Forest State Park, moving south at 20 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in northeastern St. Francis...Crittenden...northern DeSoto...
southwestern Tipton...western Fayette and Shelby Counties should
monitor this storm closely.

LAT...LON 3544 9045 3543 9007 3539 9005 3540 9004
      3542 9005 3543 9003 3539 8957 3499 8956
      3498 9045
TIME...MOT...LOC 0652Z 342DEG 19KT 3539 9013

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 11:40 PM CDTSevere Thunderstorm WarningMEGHenry, Obion, Weakley50 min
Jun 1, 12:01 AM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Dyer, Gibson, Obion, Weakley44 min
Jun 1, 12:16 AM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Henry, Weakley44 min
Jun 1, 12:17 AM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Henry, Weakley43 min
Jun 1, 12:18 AM CDTSevere Thunderstorm WarningMEGDyer, Lauderdale42 min
Jun 1, 12:33 AM CDTSevere Thunderstorm WarningMEGDyer, Lauderdale, Tipton42 min
Jun 1, 12:40 AM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale, Weakley50 min
Jun 1, 12:58 AM CDTSevere Thunderstorm WarningMEGDyer, Lauderdale, Tipton47 min
Jun 1, 1:00 AM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Gibson, Henry, Weakley45 min
Jun 1, 1:23 AM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale, Madison and 2 more52 min
Jun 1, 1:33 AM CDTFlash Flood WarningMEGCarroll, Dyer, Gibson, Henry, Weakley117 min
Jun 1, 1:38 AM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Chester, Decatur, Henderson, Henry52 min
Jun 1, 1:53 AM CDTSpecial Weather StatementMEGShelby52 min
Jun 1, 2:54 AM CDTSpecial Weather StatementMEGChester, Decatur, Hardin, Henderson, McNairy66 min
Jun 1, 5:01 AM CDTSpecial Weather StatementMEGDyer44 min
Jun 1, 5:24 AM CDTSevere Thunderstorm WarningMEGDyer, Lauderdale51 min
Jun 1, 5:47 AM CDTSevere Thunderstorm WarningMEGCrockett, Haywood, Lauderdale, Tipton18 min
Jun 1, 6:15 AM CDTSpecial Weather StatementMEGMadison45 min
Jun 1, 6:26 AM CDTFlash Flood WarningMEGDyer3 hr
Jun 1, 6:50 AM CDTFlash Flood WarningMEGChester, Haywood, Madison3 hr
Jun 1, 8:42 AM CDTRiver Flood WarningMEGCrockett, Dyer, Lauderdale13 hr
Jun 1, 10:32 AM CDTFlash Flood WarningMEGChester, Hardeman3 hr
Jun 1, 2:18 PM CDTAreal Flood AdvisoryMEGShelby117 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.